Table of Contents Author Guidelines Submit a Manuscript
Behavioural Neurology
Volume 6, Issue 4, Pages 221-223
http://dx.doi.org/10.3233/BEN-1993-6408
Case Report

Paradoxical Akathisia Caused by Clonazepam, Clorazepate and Lorazepam in Patients with Traumatic Encephalopathy and Seizure Disorders: A Subtype of Benzodiazepine-Induced Disinhibition?

A. B. Joseph1,3 and B. A. Wroblewski2

1McLean Hospital, Belmont, Center for Neurobehavioral Rehabilitation, Waltham, and Harvard Medical School, Boston, MA, USA
2Greenery Rehabilitation Center, Boston, Department of Rehabilitation Medicine, Tufts University School of Medicine, Boston and Massachusetts College of Pharmacy and Allied Health Sciences, Boston, MA, USA
3Center for Neurobehavioral Rehabilitation, 775 Trapelo Road, Waltham, MA 02154, USA

Received 1 November 1992; Accepted 19 September 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. B. Joseph and B. A. Wroblewski, “Paradoxical Akathisia Caused by Clonazepam, Clorazepate and Lorazepam in Patients with Traumatic Encephalopathy and Seizure Disorders: A Subtype of Benzodiazepine-Induced Disinhibition?,” Behavioural Neurology, vol. 6, no. 4, pp. 221-223, 1993. https://doi.org/10.3233/BEN-1993-6408.